# SDR HALA9768

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1209/1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT LONGITUDINAL FRAME SUPPORT FROM 1209 TO 1230, RBL 10 HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED FRAME SUPPORT PER SRM 51-10-2, SRM 51-10-2, SRM 51-10-3, SRM 51-30-03 AND SRM 51-30-02.  (M)
